Follow
Federico Dalmao
Federico Dalmao
Universidad de la República
Verified email at unorte.edu.uy - Homepage
Title
Cited by
Cited by
Year
Cucker–Smale flocking under hierarchical leadership and random interactions
F Dalmao, E Mordecki
SIAM Journal on Applied Mathematics 71 (4), 1307-1316, 2011
702011
Phase singularities in complex arithmetic random waves
F Dalmao, I Nourdin, G Peccati, M Rossi
392019
CLT for the zeros of classical random trigonometric polynomials
JM Azaïs, F Dalmao, JR León
362016
Asymptotic variance and CLT for the number of zeros of Kostlan Shub Smale random polynomials
F Dalmao
Comptes Rendus. Mathématique 353 (12), 1141-1145, 2015
302015
Hierarchical Cucker-Smale model subject to random failure
F Dalmao, E Mordecki
IEEE transactions on automatic control 57 (7), 1789-1793, 2012
282012
On 3-dimensional Berry's model
F Dalmao, A Estrade, J León
arXiv preprint arXiv:1912.09774, 2019
162019
Asymptotic variance of the number of real roots of random polynomial systems
D Armentano, JM Azaïs, F Dalmao, J León
Proceedings of the American Mathematical Society 146 (12), 5437-5449, 2018
152018
Central Limit Theorem for the number of real roots of Kostlan Shub Smale random polynomial systems
D Armentano, JM Azaïs, F Dalmao, JR León
American Journal of Mathematics 143 (4), 1011-1042, 2021
142021
Local universality of the number of zeros of random trigonometric polynomials with continuous coefficients
JM Azaïs, F Dalmao, J León, I Nourdin, G Poly
arXiv preprint arXiv:1512.05583, 2015
132015
Rice formula for processes with jumps and applications
F Dalmao, E Mordecki
Extremes 18, 15-35, 2015
112015
On the finiteness of the moments of the measure of level sets of random fields
D Armentano, JM Azaïs, F Dalmao, JR Léon, E Mordecki
arXiv preprint arXiv:1909.10243, 2019
10*2019
Robustness of Cucker–Smale flocking model
E Canale, F Dalmao, E Mordecki, MO Souza
IET Control Theory & Applications 9 (3), 346-350, 2015
92015
Central Limit Theorem for the volume of the zero set of Kostlan-Shub-Smale random polynomial systems
D Armentano, JM Azaïs, F Dalmao, JR León
Journal of Complexity 72, 101668, 2022
52022
Asymptotic normality of high level-large time crossings of a Gaussian process
F Dalmao, JR León, E Mordecki, S Mourareau
Stochastic Processes and their Applications 129 (4), 1349-1370, 2019
42019
A note on -monochromatic random waves and cancellation
F Dalmao
arXiv preprint arXiv:2208.10589, 2022
22022
Multivariate CLT for critical points
JM Azaïs, F Dalmao, C Delmas
arXiv preprint arXiv:2401.09117, 2024
2024
A total variation version of Breuer--Major Central Limit Theorem under assumption
J Angst, F Dalmao, G Poly
arXiv preprint arXiv:2309.06265, 2023
2023
Winding number for stationary Gaussian processes using real variables
JM Azaïs, F Dalmao, JR León
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (3 …, 2023
2023
On the number of roots of Sturm-Liouville random sums
F Dalmao, JR León
arXiv preprint arXiv:2305.13007, 2023
2023
Studying the winding number for stationary Gaussian processes using real variables
JM Azaïs, F Dalmao, JR León
arXiv preprint arXiv:2004.10333, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20